Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 13, Number 5

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
A remark on the Hardy-Littlewood convergence test for Fourier series
M. Tomić.
Proc. Amer. Math. Soc. 13 (1962), 671-674
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0152806
An inversion integral
R. G. Buschman.
Proc. Amer. Math. Soc. 13 (1962), 675-677
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0144156
On the convergence of infinite exponentials
Donald L. Shell.
Proc. Amer. Math. Soc. 13 (1962), 678-681
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0141910
Note on certain combinatorial designs
N. C. Hsu.
Proc. Amer. Math. Soc. 13 (1962), 682-685
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0141606
A note on functions of several complex variables
Józef Siciak.
Proc. Amer. Math. Soc. 13 (1962), 686-689
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0142782
Periodic solutions of systems of differential equations
Irving J. Epstein.
Proc. Amer. Math. Soc. 13 (1962), 690-694
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0144008
On the circle method of summation of a Cauchy product series
Kazuo Ishiguro.
Proc. Amer. Math. Soc. 13 (1962), 695-697
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0151757
A theorem on continued fractions and the fundamental inequalities
David F. Dawson.
Proc. Amer. Math. Soc. 13 (1962), 698-701
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0150498
A characterization of $QF-3$ algebras
Hiroyuki Tachikawa.
Proc. Amer. Math. Soc. 13 (1962), 701-703
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0147512
A generalized Cantor theorem
A. M. Gleason and R. P. Dilworth.
Proc. Amer. Math. Soc. 13 (1962), 704-705
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0144824
On exponentially closed fields
Norman L. Alling.
Proc. Amer. Math. Soc. 13 (1962), 706-711
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0141661
Isomorphisms of the endomorphism rings of torsion-free modules
Kenneth G. Wolfson.
Proc. Amer. Math. Soc. 13 (1962), 712-714
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0142588
On $f$-rings with the ascending chain condition
F. W. Anderson.
Proc. Amer. Math. Soc. 13 (1962), 715-721
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0143784
The operation of the universal domain on the plane
Sherwood Ebey.
Proc. Amer. Math. Soc. 13 (1962), 722-725
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0141665
Regularly ordered groups
Paul F. Conrad.
Proc. Amer. Math. Soc. 13 (1962), 726-731
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0146272
Linear relations between higher additive commutators
O. Taussky and H. Wielandt.
Proc. Amer. Math. Soc. 13 (1962), 732-735
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0148684
On the commutator subgroup of the orthogonal group over the $2$-adic numbers
Barth Pollak.
Proc. Amer. Math. Soc. 13 (1962), 736-738
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0140586
On difference sets whose parameters satisfy a certain relation
P. Kesava Menon.
Proc. Amer. Math. Soc. 13 (1962), 739-745
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0142471
Complete sets of representations of algebras
Robert Steinberg.
Proc. Amer. Math. Soc. 13 (1962), 746-747
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0141710
Regular embeddings which preserve lattice structure
Peter Crawley.
Proc. Amer. Math. Soc. 13 (1962), 748-752
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0140451
Unknotting 3-spheres in six dimensions
E. C. Zeeman.
Proc. Amer. Math. Soc. 13 (1962), 753-757
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0143200
A weak Tychonoff theorem and the axiom of choice
L. E. Ward.
Proc. Amer. Math. Soc. 13 (1962), 757-758
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0186537
Isometric immersions which preserve curvature operators
Barrett O’Neill.
Proc. Amer. Math. Soc. 13 (1962), 759-763
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0143161
On the embeddability of the real projective spaces
Mark Mahowald.
Proc. Amer. Math. Soc. 13 (1962), 763-764
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0143222
On $L_{n}$ sets, the Hausdorff metric, and connectedness
A. M. Bruckner and J. B. Bruckner.
Proc. Amer. Math. Soc. 13 (1962), 765-767
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0142058
On the rational triangulation of a circle
Fred Supnick and Jeanette F. Keston.
Proc. Amer. Math. Soc. 13 (1962), 768-770
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0140990
Non-amphicheirality of the special alternating links
Kunio Murasugi.
Proc. Amer. Math. Soc. 13 (1962), 771-776
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0142116
A remark on a decomposition space of Bing
R. P. Hunter.
Proc. Amer. Math. Soc. 13 (1962), 777
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0141084
A characterization of certain quasi-open mappings
Robert H. Kasriel.
Proc. Amer. Math. Soc. 13 (1962), 778-783
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0141083
Concerning nonnegative-valued interval functions
William D. L. Appling.
Proc. Amer. Math. Soc. 13 (1962), 784-788
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0141753
The comparability graph of a tree
E. S. Wolk.
Proc. Amer. Math. Soc. 13 (1962), 789-795
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0172273
Roots of scalar operators
J. G. Stampfli.
Proc. Amer. Math. Soc. 13 (1962), 796-798
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0140949
Gaussian measures and a theorem of T. S. Pitcher
Dale E. Varberg.
Proc. Amer. Math. Soc. 13 (1962), 799-807
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0142150
The existence of compact linear maps between Banach spaces
Seymour Goldberg and A. H. Kruse.
Proc. Amer. Math. Soc. 13 (1962), 808-811
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0141971
A generalization of theorems of Kirszbraun and Minty
Branko Grünbaum.
Proc. Amer. Math. Soc. 13 (1962), 812-814
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0156179
On a commutative extension of a Banach algebra
F. T. Birtel.
Proc. Amer. Math. Soc. 13 (1962), 815-822
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0176349
A general theory of $k$-place stroke functions in $2$-valued logic
Atwell R. Turquette.
Proc. Amer. Math. Soc. 13 (1962), 822-824
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0140391
The number of full sets with $n$ elements
Richard Peddicord.
Proc. Amer. Math. Soc. 13 (1962), 825-828
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0140426
A note on the greatest crossnorm
A. F. Ruston.
Proc. Amer. Math. Soc. 13 (1962), 828-829
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0149230
On the mean-value property of harmonic functions
Bernard Epstein.
Proc. Amer. Math. Soc. 13 (1962), 830
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0140700